I am on a birth control pill call carezette. its a mini pill as i suffer from miagrains. i have been on this for a year now and not experienced any problems. until 4 months ago i had bacteria vaginosis and was on medication which then gave me thrush. i went for a STI examination and the results came back fine all normal other than thrush. I have only ever been with 1 partner who i am still with and have been for nearly 2 years. i was treated for thrush but it came back twice as my boyfriend caught. we both were treated and it went. now 2 weeks ago it returns from nowhere and i now have other problems. i frequently need to urinate and i bleed during sex. i have had cystitis before but this feels different. i went to my doctor last week and all she wanted was a STI check which i didnt want to go through again. me and my boyfriend have talked and we have only ever been with each other he woudldnt put my health at risk and lie hes even offered to come back to the doctors. i dnt menstarte
Welcome to the ehealthforum and I am really glad to help you out. If you are not having your periods it is one of the side effects of the pills and should be evaluated. Cerazzete can cause changes in menstrual bleeding, eg irregular bleeding or sometimes stopping of bleeding.
However the common causes for such post coital bleeding are genital infections, cervical polyps, fibroids, benign or malignant growths in the reproductive organs and endometriosis. You need to get done a pelvic examination, per speculum examination and ultrasound lower abdomen done.
Youâll also need a urine analysis as you also seem to be suffering from a urinary tract infection. Please do consult a gynecologist for the same as itâs not possible to make a diagnosis online without a physical examination.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.